# SDR CA980814012

- Difficulty date: July 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Airbus A340-313
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fuselage
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) MUTIPLE BIRD STRIKES ON RADOME.  MAINTENANCE INSPECTION OF RADOME CONFIRMED BIRD STRIKES, NO DAMAGE TO RADOME, ENGINES/VANES OR PITOT STATIC SYSTEM.
